# SDR UALA2012010900193

- Difficulty date: January 6, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 35,534 hours, 14,400 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0403
- Part serial: 54
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPPER ECAM MESSAGE FOR SMOKE DETECTOR FAULT.  REPLACED SDCU, TESTED OKAY.
